# SDR DALA2016032302258

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Limits
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 PASSENGER DOOR EMERGENCY ACTUATION CABLE SYS FAILED TRAVEL CHECK IAW CARD 5211-3001-1L, STEP 4.  ADJUSTED L-1 DOOR EMERGENCY ACTUATION CABLE IAW AMM 52-11-32-404-010 PAR E 16, CABLE TRAVEL CHECK GOOD 0.95.
